Centralizers of Anosov diffeomorphisms on tori
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 22 (1989) no. 1, p. 99-108
@article{ASENS_1989_4_22_1_99_0,
     author = {Palis, Jacob and Yoccoz, Jean-Christophe},
     title = {Centralizers of Anosov diffeomorphisms on tori},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 22},
     number = {1},
     year = {1989},
     pages = {99-108},
     doi = {10.24033/asens.1577},
     zbl = {0675.58029},
     mrnumber = {90i:58151b},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1989_4_22_1_99_0}
}
Palis, J.; Yoccoz, J.-C. Centralizers of Anosov diffeomorphisms on tori. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 22 (1989) no. 1, pp. 99-108. doi : 10.24033/asens.1577. http://www.numdam.org/item/ASENS_1989_4_22_1_99_0/

[1] N. Kopell, Commuting Diffeomorphisms, Global Analysis (Am. Math. Soc. Proc. Symp. Pure Math., Vol. 14, 1970, pp. 165-184). | MR 42 #5285 | Zbl 0225.57020

[2] R. Mañ;É, A Proof of the C1-Stability Conjecture (Publ. Math. I.H.E.S., Vol. 66, 1988). | Numdam | Zbl 0678.58022

[3] J. Palis and J. C. Yoccoz, Rigidity of Centralizers of Diffeomorphisms (Ann. Sci. de l'E.N.S., this volume). | Numdam | Zbl 0709.58022

[4] J. Robbin, A Structural Stability Theorem (Annals of Math., Vol. 94, 1971, pp. 447-493). | MR 44 #4783 | Zbl 0224.58005

[5] P. Sad, Centralizers of Vector Fields (Topology, Vol. 18, 1979, pp. 97-104). | MR 81c:58053 | Zbl 0415.58016